# SDR DALA2023060704660

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,740 hours, 36,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2R KNUCKLE KNOCKER GETS STUCK. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. OPS CK PER B757 AMM 52-11. (2802133)
